Alert archive / New Mexico / Winter Storm Warnings in 2020

Winter Storm Warning 4, NWS Albuquerque, NM

March 12, 20206 counties in New Mexico

NWS Albuquerque, NM issued this winter storm warning at Mar 12, 2020, 2:05 PM MDT for 6 counties in New Mexico. It took effect at Mar 13, 2020, 3:00 AM MDT. It was in force for 23 hr. 24 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 12, 2020, 2:05 PM MDT (20:05 UTC)
In effect from
Mar 13, 2020, 3:00 AM MDT
Expired
Mar 14, 2020, 1:56 AM MDT
In force
23 hr
Issued by
NWS Albuquerque, NM

Counties Colfax County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM

The radar

The Albuquerque radar (KABX), 164 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 5:25 AM MDTSNOW 17 Ese Chupadero, NMSKI SANTA FE.
Mar 13, 8:00 AM MDTSNOW 111 Ene Red River, NMSHUREE SNOTEL.
Mar 13, 8:00 AM MDTSNOW 16 Wnw Tererro, NMSANTA FE SNOTEL.
Mar 13, 8:00 AM MDTSNOW 25 Ese Red River, NMRED RIVER PASS SNOTEL.
Mar 13, 8:19 AM MDTSNOW 23 Ese Angel Fire, NMANGEL FIRE SKI AREA.
Mar 13, 10:51 AM MDTSNOW 2.5Eagle Nest, NM
Mar 13, 1:37 PM MDTSNOW 1.75 Ese Black Lake, NM
Mar 13, 4:40 PM MDTSNOW 23 Nw Tres Ritos, NMSIPAPU SKI AREA.
Mar 13, 4:52 PM MDTSNOW 57 Ese Chupadero, NMSKI SANTA FE.
Mar 13, 5:28 PM MDTSNOW 1.53 Ssw Sena, NM
Mar 13, 7:19 PM MDTSNOW 3.53 Ssw Sena, NM
Mar 13, 7:20 PM MDTSNOW 3.25 Ese Black Lake, NM
Mar 14, 12:00 AM MDTSNOW 2Tres Ritos, NMTRES RITOS SNOTEL.
Mar 14, 12:00 AM MDTSNOW 39 Ene Shady Brook, NMPALO SNOTEL.
Mar 14, 12:00 AM MDTSNOW 46 Wnw Tererro, NMSANTA FE SNOTEL.
Mar 14, 12:00 AM MDTSNOW 511 Nnw Canon Plaza, NMHOPEWELL SNOTEL.
Mar 14, 12:00 AM MDTSNOW 54 Nnw Tres Ritos, NMGALLEGOS PEAK SNOTEL.
Mar 14, 12:00 AM MDTSNOW 55 Ese Red River, NMRED RIVER PASS SNOTEL.
Mar 14, 12:00 AM MDTSNOW 611 Ene Amalia, NMNORTH COSTILLA SNOTEL.
Mar 14, 12:00 AM MDTSNOW 65 Sse Llano Largo, NMRIO SANTA BARBARA SNOTEL.
Mar 14, 12:00 AM MDTSNOW 68 Se Eagle Nest, NMTOLBY SNOTEL.
Mar 14, 12:00 AM MDTSNOW 68 Sw Rociada, NMWESNER SPRINGS SNOTEL.
Mar 14, 12:00 AM MDTSNOW 711 Ene Red River, NMSHUREE SNOTEL.
Mar 14, 12:00 AM MDTSNOW 98 Ne Arroyo Seco, NMTAOS POWDERHORN SNOTEL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.1 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2020-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2020-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

048 
WWUS45 KABQ 122005
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
205 PM MDT Thu Mar 12 2020

...HEAVY SNOW COMING TO THE NORTHERN MOUNTAINS LATE TONIGHT
THROUGH LATE FRIDAY NIGHT... 

.An anomalously moist Pacific storm system will impact the state
late tonight through Friday night with widespread showers and a
few thunderstorms. Snow levels will be high initially, generally
at or above 10,000 feet, and will fall to between 8,000 and 9,000
feet Friday night. Significant snowfall accumulation is likely 
across the northern mountains, specifically in the Tusas and 
Sangre De Cristos above 9,000 feet. Although very few roads will 
be impacted, ski resorts will likely see a foot or more of new 
snow.

NMZ210-213-214-131000-
/O.NEW.KABQ.WS.W.0004.200313T0900Z-200314T1200Z/
Tusas Mountains Including Chama-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
205 PM MDT Thu Mar 12 2020

...WINTER STORM WARNING IN EFFECT FROM 3 AM FRIDAY TO 6 AM MDT
SATURDAY...

* WHAT...Heavy snow expected. Total snow accumulations of up to
  one foot above 9,000 feet, with lesser amounts below. 

* WHERE...Tusas Mountains Including Chama, Northern Sangre de 
  Cristo Mountains and Southern Sangre de Cristo Mountains.

* WHEN...From 3 AM Friday to 6 AM MDT Saturday.

* IMPACTS...Travel will be very difficult to impossible on high 
  elevation roadways. 

* ADDITIONAL DETAILS...Travel on State Highway 38 through Bobcat
  Pass and along US Highway 64 east of Taos will be impacted by
  heavy snow. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for New Mexico can be obtained by
calling 5 1 1, 1-800-432-4269, or visiting nmroads.com.

&&

$$
4 follow-up statements
656 
WWUS45 KABQ 130959
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
359 AM MDT Fri Mar 13 2020

...MODERATE TO HEAVY WET SNOW FOR THE NORTHERN MOUNTAINS OF NEW
MEXICO...

.A moisture-laden low pressure system is currently moving inland
off of the eastern Pacific. As this storm lifts over the Four
Corners region today it will continue to spread precipitation into
much of New Mexico. Snow levels will be quite high, generally at
8,500 feet or slightly higher. In the highest elevations of the
northern mountains several inches of snow will be possible with
upwards of 10 inches or more above 10,000 feet. High elevation
roads such as New Mexico State Route 38 near Bobcat Pass could
become snow packed and icy with reduced visibility in snow.

NMZ210-213-214-131800-
/O.CON.KABQ.WS.W.0004.000000T0000Z-200314T1200Z/
Tusas Mountains Including Chama-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
359 AM MDT Fri Mar 13 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
SATURDAY...

* WHAT...Moderate to heavy wet snow expected. Total snow
  accumulations of 5 to 10 inches above 9,000 feet with locally
  higher amounts above 10,000 feet.

* WHERE...Tusas Mountains Including Chama, Northern Sangre de 
  Cristo Mountains and Southern Sangre de Cristo Mountains.

* WHEN...Through 6 AM MDT Saturday.

* IMPACTS...Plan on slippery road conditions in the highest
  elevations with periods of reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

&&

$$
076 
WWUS45 KABQ 131742
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
1142 AM MDT Fri Mar 13 2020

...MODERATE TO HEAVY WET SNOW FOR THE NORTHERN MOUNTAINS OF NEW
MEXICO...

.A moisture-laden low pressure system will track over the Four
Corners region through this evening. Precipitation in the form of
rain and high terrain snow will continue to spread over northern 
and central New Mexico. Snow accumulation levels will remain 
rather high, generally at 8,500 feet or slightly higher. High 
elevation roads such as New Mexico State Route 38 near Bobcat Pass
could become snow packed and icy with reduced visibility in snow.

NMZ210-213-214-140300-
/O.CON.KABQ.WS.W.0004.000000T0000Z-200314T1200Z/
Tusas Mountains Including Chama-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
1142 AM MDT Fri Mar 13 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
SATURDAY...

* WHAT...Heavy snow. Additional snow up to 7 inches above 7500 
  feet. Winds gusting as high as 35 mph.

* WHERE...Northern Sangre de Cristo Mountains, Tusas Mountains 
  Including Chama and Southern Sangre de Cristo Mountains.

* WHEN...Until 6 AM MDT Saturday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

&&

$$
928 
WWUS45 KABQ 140312
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
912 PM MDT Fri Mar 13 2020

...MODERATE TO HEAVY WET SNOW FOR THE NORTHERN MOUNTAINS OF NEW
MEXICO...

.A moisture-laden low pressure system will track over the Four
Corners region through this evening. Precipitation in the form of
rain and high terrain snow will continue to spread over northern
and central New Mexico. Snow accumulation levels will remain
rather high, generally at 8,500 feet or slightly higher. High
elevation roads such as New Mexico State Route 38 near Bobcat
Pass could become snow packed and icy with reduced visibility in
snow.

NMZ210-213-214-141200-
/O.CON.KABQ.WS.W.0004.000000T0000Z-200314T1200Z/
Tusas Mountains Including Chama-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
912 PM MDT Fri Mar 13 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MDT
SATURDAY...

* WHAT...Heavy snow. Additional snow of 3 to 6 inches above 7500 
  feet. Winds gusting as high as 35 mph.

* WHERE...Northern Sangre de Cristo Mountains, Tusas Mountains 
  Including Chama and Southern Sangre de Cristo Mountains.

* WHEN...Until 6 AM MDT Saturday.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency.

The latest road conditions for New Mexico can be obtained by
calling 5 1 1, 1-800-432-4269, or visiting nmroads.com.

&&

$$

40
544 
WWUS45 KABQ 140756
WSWABQ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albuquerque NM
156 AM MDT Sat Mar 14 2020

NMZ210-213-214-140900-
/O.CAN.KABQ.WS.W.0004.000000T0000Z-200314T1200Z/
Tusas Mountains Including Chama-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
156 AM MDT Sat Mar 14 2020

...WINTER STORM WARNING IS CANCELLED...

Accumulating snow has ended, so the Winter Storm Warning is
cancelled. Occasional snow flurries will be possible for the
remainder of tonight, and patchy dense fog is expected for the
remainder of tonight until mid morning Saturday.

$$

44

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Mar 12, 11:40 AM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Mar 12, 11:40 AM MDT, 2 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1140 AM MDT Thu Mar 12 2020

.AVIATION...
18Z TAF CYCLE
VFR conditions prevail with areas of mountain obscurations, which
will improve this afternoon. However, significant deterioration is
forecast overnight through Friday morning as widespread precipitation
develops and expands northeast across the state while a backdoor cold
front slides into the northeast. LIFR conditions are likely at KLVS
overnight behind the backdoor front, but other terminals will be a
mix of MVFR and IFR in rain and fog.

11

&&

.PREV DISCUSSION...316 AM MDT Thu Mar 12 2020...
.SYNOPSIS...
Showers with a few embedded thunderstorms will continue to push into
Catron and Socorro Counties up toward Gallup and over to Ruidoso
today. The rest of the state will see relative drier conditions,
especially eastern NM. The widespread rain and high elevation snow
event remains on track to arrive Friday with a sharp cool down for
northeastern NM behind a backdoor cold front. While the west and
central NM could see some thunderstorms Friday afternoon, the
northeastern plains could see some frozen precipitation and snow.
More significant snow accumulations will remain over the northern
mountains above 9,000 feet. Some areas will likely see nuisance to
minor flooding concerns Friday. Drier and warmer weather returns for
the weekend.

&&

.DISCUSSION...
.SHORT TERM (TODAY THROUGH FRIDAY NIGHT)...
Scattered showers over central to northern zones continue to slowly
decrease in coverage early this morning, and most should diminish
near or shortly after dawn. Orographical forcing is also keeping
some higher elevation precipitation going over the northern
mountains, and this too should dwindle through the morning. This
will shift our focus toward the Pacific low that will continue to
spin offshore of the southern CA and Baja coastline today. As it
spreads more diffluent and perturbed southwesterly flow into the
desert southwest, precipitation will ensue this afternoon.
Sufficient instability looks to accompany, so thunderstorms would
also be possible over southwestern and south central zones of NM
this afternoon. Elsewhere, drier conditions will prevail with
copious cloud cover still. Temperatures will run close to normal in
the far southwest corner of the forecast area, but remaining areas
should rise a few to several degrees above mid March averages.

By dusk, a back door cold front will begin to pick up momentum,
sliding into northeastern NM. Cooler, more stable air will fill in
behind the front with dewpoints and temperatures lowering while the
remainder of the forecast area continues to see boundary layer
moisture advection in south southwest flow. Precipitation tonight
will remain primarily driven by the diffluent flow, large scale
ascent, and warm air/moisture increasing over NM as the low moves
over the lower Colorado River basin. Snow levels will remain quite
high (8.5 to 10.0 kft).

Into the daytime Friday, precipitation will advance farther
northeast with isentropic upglide increasing and expanding over the
post-frontal airmass in the northeastern zones of NM. This
northeastern corner could observe a mix of drizzle, freezing drizzle
and sleet given a stout warm nose advertised on forecast soundings
(including areas near Clayton). Forecast models continue to
advertise healthy QPF through the day Friday over many zones, but
lesser amounts over southeastern zones. However, this area has
several ingredients juxtaposed for a slight chance of strong to
severe convection, and SPC has expanded a Slight Risk there for
Friday.

LONG TERM...(SATURDAY THROUGH WEDNESDAY)...
Snow showers may linger through the Tusas Saturday as overall drier
and warmer conditions move in with southwest flow setting up aloft
over New Mexico. Daytime highs climb back to within a few degrees of
normal with 50s across the west and north, near 60 within the RGV
from Albuquerque to Socorro, and upper 60s to 70 across the eastern
plains along and south of I-40. This continues Sunday with
temperatures climbing a few more degrees and abundant Gulf moisture
advecting toward or just into extreme eastern NM. Afternoon
thunderstorm activity will be likely along the dryline Sunday
afternoon, with the question being just how far into NM the Gulf
moisture makes it. Storm motions will be toward the NE into the TX
Panhandle. Western and central NM remain high and dry.

Warmer weather continues Monday with downsloping westerlies looking
to raise temperatures well above normal across the east, close to 80F
at Roswell, and near 70 at Albuquerque. The ECMWF continues to show
Gulf moisture at the surface holding its ground in far eastern NM
Monday afternoon from the prior nights outflow pushing the moisture
back west, however stronger mixing with W/SW aloft and really a lack
of any larger scale force mechanism should end this moisture push by
the afternoon. The forecast leans more toward the GFS solution as a
result. A backdoor front will swing down through eastern NM Tuesday
ahead of the next Pacific storm system swinging down the CA
coastline. The additional moisture behind the backdoor front and
diffluence aloft should allow for the potential for afternoon
thunderstorms across the eastern plains. Will need to monitor how the
backdoor trends in timing and placement. The Pacific storm looks to
bring another widespread wetting event sometime Wed/Thu next week
with more active weather on the horizon thereafter moving in from the
Pacific.

52/24

&&

.FIRE WEATHER...
Breezes will be much more moderate today with the only area of
strong downsloping winds remaining isolated over the central
highlands and adjacent high plains. Above normal temperatures will
persist over most of the forecast area today with humidity falling
in the northeastern plains, however the absence of strong winds
there will preclude any critical fire weather threat. A few
thunderstorms in southwestern mountains of NM today could pose a low
risk for new ignitions.

Into tonight and Friday, an abrupt increase in wetting rain chances
will eliminate critical fire weather concerns, and likely expedite
spring green-up for finer fuels. While dry and occasionally breezy
conditions are forecast this weekend and early next week, no
critical concerns are looming.

52

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Mar 12, 1:54 PM MDT, 11 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Albuquerque NM
154 PM MDT Thu Mar 12 2020

NMZ201>241-131200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
154 PM MDT Thu Mar 12 2020

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...This Afternoon and Tonight

Showers, thunderstorms and high mountain snow will be on the increase
tonight from southwest to northeast over the region. Some of the
showers and storms may produce locally heavy rainfall. Snow levels
will be rather high with accumulations possible above elevations of
8500 to 10000 feet over mainly the northern mountains.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Isolated severe thunderstorms with large hail and damaging wind gusts
are possible over portions of the East Central and Southeast Plains
Friday afternoon and evening.

Accumulating snow over the high mountain peaks of northern New Mexico
will continue Friday then taper off late Friday night. There is also
a short period of sleet possible in Far Northeast New Mexico early Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rain and snow amounts and impacts
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

In the hours before

Special weather statement, Mar 12, 1:42 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Thu Mar 12 2020

NMZ201>241-131100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-
Sandia/Manzano Mountains Including Edgewood-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-
Southwest Chaves County-San Agustin Plains and Adjacent Lowlands-
142 PM MDT Thu Mar 12 2020

...WINTRY WEATHER NORTHERN MOUNTAINS AND NORTHEAST TONIGHT AND
FRIDAY...
...POTENTIAL FOR ISOLATED SEVERE THUNDERSTORMS EAST CENTRAL AND
SOUTHEAST FRIDAY AFTERNOON AND EVENING...

A low pressure system laden with Pacific moisture, will slowly
move into New Mexico tonight, spreading showers, thunderstorms,
and high mountain snow over much of New Mexico. In addition, a
cold front will invade northeast New Mexico, and a relatively
short lived period of sleet is possible over the far northeast
plains early Friday morning.

Snow levels will remain quite high, generally varying between
8500 to 10000 feet tonight and Friday. However, the high mountain
peaks in northern New Mexico could still receive up to 6 to 12
inches of new snow. At the lower elevations, locally heavy
rainfall is possible.

Last but not least, the southeast and east central plains could
see isolated severe thunderstorms Friday afternoon and evening.
Large hail and damaging winds gusts would be the primary threats.

Residents and travelers throughout New Mexico should remain
cognizant of these changing weather conditions and plan
accordingly. Travel could be impacted on high elevation roads and
far northeast New Mexico with periods of reduced visibility and
snow or minor sleet accumulations. Stay tuned to the latest
weather forecasts and statements via weather.gov/abq, NOAA Weather
Radio, or your preferred media source.

Nearby

Winter Storm Warnings in New Mexico, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.